# SDR MASA2008122200753

- Difficulty date: December 22, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N27314
- Make and model: Cndair CL6002B19
- Aircraft serial: 7314
- Aircraft time: 23,893 hours, 19,717 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 7108 ORD-CWA.  MAIN CABIN DOOR WILL NOT SECURE PROPERLY.  MX OPS CHECKED IT NORMAL AND FOUND NO DEFECTS.
